Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to get rid of a node in the testes ?

I only have one testicle, n my right testicle is having a lymph node on it, its exactly at the point where the vein is connected to the testes, n it aint cancer because i have got a checkup like 5-6 times n when u touch the lymph, it wud actually move and i don t feel anything at all... N if i masterbate often now, i get pain then, if i skip masterbating for around 3-4 days, then i don t get any pain .... The doctor n urologist said it should finish on its own, cuz i have already had medicines for 2 weeks, anti inflamatry ones, anti biotics, but it did nt make a difference, so now what i am wondering is how to finish that thing so i can get rid of the depression m having because of it. By the way my age is 18 ......
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seems that you might have Varecocele of testes.
If it is due to some infection in testes it might have cured of antibiotc and antiinflammatory medicines.
Consult urologist and get examined.
ok and bye.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor